# SDR CALA9801225

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RADIUS OF FORWARD CARGO COMPARTMENT FLOOR FRAME AT STA 256, S27L.  THE CRACK WAS STOP DRILLED.  AN L-ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263 AND SRM 51-10-3.
